MTV_Programming_Schedule_Banner.jpg
weekly schedule (as of 2019-07-15 17:15:51 EDT)

WEEKLY SCHEDULE
Sunday July 14th - Sunday, July 21st

SUNDAY
July 14th 2019
12:00 am THIS IS JUST A TEST
12:30 am STEVE KATSOS SHOW
1:30 am DR. DRECK
4:00 am 2019 MILFORD 4TH OF JULY PARADE
5:30 am THE MILFORD INFORMER
6:00 am VOICE OF VICTORY
6:30 am FRANK PRESENTS
7:30 am PAR 3: BRAIN INJURY
9:00 am ST. MARY'S OF THE ASSUMPTION MASS
11:00 am THAT MILFORD SHOW
12:00 pm VETERANS CORNER
1:00 pm NEW ENGLAND PRIDE TV
1:30 pm MARSHASHANA YOGA
2:30 pm THE MILFORD INFORMER
3:00 pm STEVE KATSOS SHOW
4:00 pm LIBRARY: MOUNT WASHINGTON
5:00 pm WICKED GOOD FOOD
5:30 pm THAT MILFORD SHOW: POLITICAL
6:30 pm ST. MARY'S OF THE ASSUMPTION MASS
8:30 pm THE MILFORD INFORMER
9:00 pm THAT MILFORD SHOW: MEDICAL
10:00 pm MILFORD PERFORMS
11:00 pm THIS IS JUST A TEST
11:30 pm PAR 3: BRAIN INJURY
MONDAY
July 15th 2019
12:00 am TALK SHOW W/RJ SHEEDY
1:00 am DR. DRECK
6:30 am THE MILFORD INFORMER
7:00 am MARSHASHANA YOGA
8:00 am THAT MILFORD SHOW
9:00 am FRANK PRESENTS
10:00 am THE MILFORD INFORMER
11:00 am LAST MARCH CEREMONY
1:00 pm REAL ESTATE & BEYOND
1:30 pm THE LAW, YOUR MONEY, & YOU
2:00 pm CHEF'S TABLE
3:00 pm SOUND OFF
4:00 pm VETERANS CORNER
5:00 pm COMEDY KITCHEN
6:00 pm THAT MILFORD SHOW: MEDICAL
7:00 pm MILFORD SELECT MEETING
9:00 pm 2019 MILFORD 4TH OF JULY PARADE
TUESDAY
July 16th 2019
12:30 am CHEF'S TABLE
1:30 am STEVE KATSOS SHOW
7:00 am SOUND OFF
8:00 am THAT MILFORD SHOW: POLITICAL
9:00 am DR. DRECK
11:00 am 2019 MILFORD 4TH OF JULY PARADE
12:30 pm 30 MINUTES W/TOWN CRIER
1:00 pm MILFORD SELECT MEETING
3:30 pm LAST MARCH CEREMONY
5:00 pm SENATOR MARKEY PRESS CONFERENCE
6:30 pm MILFORD YOUTH CENTER FASHION SHOW
7:30 pm LAST MARCH CEREMONY
8:30 pm THE ARTIST'S CORNER
9:00 pm THE GARAGE
9:30 pm MARSHASHANA YOGA
10:30 pm LIFE STORIES
11:00 pm TALK SHOW W/RJ SHEEDY
WEDNESDAY
July 17th 2019
12:00 am CLAFLIN HILL ORCHESTRA: SERENDIPITY
6:00 am MILFORD SELECT MEETING
9:00 am CHEF'S TABLE
11:00 am THAT MILFORD SHOW: MEDICAL
12:00 pm VETERANS CORNER
1:00 pm ST. MARY'S OF THE ASSUMPTION MASS
3:30 pm 2019 MILFORD 4TH OF JULY PARADE
4:30 pm MARSHASHANA YOGA
5:30 pm PAR 3: BRAIN INJURY
6:00 pm THE GARAGE
6:30 pm WICKED GOOD FOOD
8:00 pm THE LAW, YOUR MONEY, & YOU
9:00 pm HUNTING FOR MONSTERS
11:30 pm 30 MINUTES W/TOWN CRIER
THURSDAY
July 18th 2019
12:00 am NEW ENGLAND PRIDE TV
12:30 am THIS IS JUST A TEST
6:00 am LIBRARY: MOUNT WASHINGTON
7:00 am SOUND OFF
8:00 am REAL ESTATE & BEYOND
8:30 am LIFE STORIES
9:00 am 30 MINUTES W/TOWN CRIER
9:30 am THAT MILFORD SHOW: MEDICAL
10:30 am FRANK PRESENTS
11:30 am ST. MARY'S OF THE ASSUMPTION MASS
1:30 pm LAST MARCH CEREMONY
3:30 pm CHEF'S TABLE
4:30 pm LIFE STORIES
5:00 pm THE ARTIST'S CORNER
6:00 pm MILFORD YOUTH CENTER FASHION SHOW
7:00 pm SENATOR MARKEY PRESS CONFERENCE
8:00 pm THAT MILFORD SHOW
9:00 pm TALK SHOW W/RJ SHEEDY
10:00 pm THIS IS JUST A TEST
10:30 pm NEW ENGLAND PRIDE TV
11:00 pm DR. DRECK
FRIDAY
July 19th 2019
1:00 am COMEDY KITCHEN
6:30 am VOICE OF VICTORY
7:00 am CHEF'S TABLE
8:00 am MILFORD PERFORMS
8:30 am THAT MILFORD SHOW
9:30 am COMEDY KITCHEN
10:30 am SENATOR MARKEY PRESS CONFERENCE
12:00 pm HUNTING FOR MONSTERS
2:30 pm MILFORD YOUTH CENTER FASHION SHOW
3:30 pm SOUND OFF
4:30 pm THE LAW, YOUR MONEY, & YOU
5:00 pm WICKED GOOD FOOD
5:30 pm VETERANS CORNER
6:30 pm REAL ESTATE & BEYOND
7:00 pm 30 MINUTES W/TOWN CRIER
7:30 pm THE MILFORD INFORMER
8:00 pm MILFORD PERFORMS
8:30 pm THE GARAGE
9:00 pm THE ARTIST'S CORNER
9:30 pm STEVE KATSOS SHOW
10:30 pm THE MILFORD INFORMER
11:00 pm THE LAW, YOUR MONEY, & YOU
11:30 pm THE MILFORD INFORMER
SATURDAY
July 20th 2019
12:00 am NEW ENGLAND PRIDE TV
12:30 am THE MILFORD INFORMER
1:00 am COMEDY KITCHEN
5:30 am THE MILFORD INFORMER
6:00 am REAL ESTATE & BEYOND
6:30 am THE MILFORD INFORMER
7:00 am PAR 3: BRAIN INJURY
8:00 am LIFE STORIES
8:30 am THE LAW, YOUR MONEY, & YOU
9:00 am THE MILFORD INFORMER
9:30 am FRANK PRESENTS
10:30 am MILFORD SELECT MEETING
1:00 pm HUNTING FOR MONSTERS
3:00 pm THE ARTIST'S CORNER
4:00 pm MILFORD YOUTH CENTER FASHION SHOW
5:00 pm THE MILFORD INFORMER
5:30 pm MILFORD PERFORMS
6:00 pm SENATOR MARKEY PRESS CONFERENCE
7:00 pm THAT MILFORD SHOW: POLITICAL
8:00 pm TALK SHOW W/RJ SHEEDY
9:00 pm THAT MILFORD SHOW
10:00 pm HUNTING FOR MONSTERS